# SDR USAA2010122793247

- Difficulty date: December 9, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 33,721 hours, 18,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004800104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C11/SY6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON THE R2 DOOR SILL SHAPE FITTING AT FR67.  REPLACED THE R2 DOOR SILL SHAPE FITTING AT FR67 IAW A319 SRM 51-72-11.
